# SDR UIEA200600128

- Difficulty date: June 7, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 86,258 hours, 17,887 cycles
- Engine: Ge CF650E2
- Engine time: 64,620 hours, 13,324 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve
- Part number: 9788925
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

AFTER T/O, FIRE INDICATION POINTERS BELL NR 1 ENGINE.  COMPLETED ENGINE FIRE, SEVERE DAMAGE OR SEPARATION CHECKLIST.  JETTISON APPROX 70,000 KGS, OF FUEL.  LANDED UNDER MAX LANDING WEIGHT.  PERFORMED PNEUMATIC LEAK CHECK PER MM 71-00-00 PG 510, CHECK OK.  PERFORMED MPA CHECK PER MM 71-00-00 PG 524 OPS OK.  INSPECTED ENGINE DUCTING, NO DEFECTS FOUND.  LOCKED OUT HIGH STAGE VALVE AND ITEM DEFERRED.
